# SDR SWAA117124

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 67,104 hours, 64,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545835
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND CRACKS AROUND FLIGHT DECK FLOOR WEB BS 248, BETWEEN RBL 15 TO RBL 22.  REPAIRED WEB PER ACO.
